# SDR SWIA202266218

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N413SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000909
- Aircraft time: 360 hours, 268 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADS 1 FAIL CAUTION.   (FLIGHT #3496 FILED CLOSED)   SEE #964140 FOR REPLACEMENT OF MAU1 PWR2 POWER SUPPLY. OPS CHECKS GOOD. NO MESSAGES
